yes very common to have those types of blood spots,many people have them and its not related to a serious illness like some rashes are.next time you see your doctor just see what he or she says
Welcome to the MedHelp forum!
If they appear when you are hot or your blood pressure is high, then they can be bleeding capillaries. You may need tests to rule out autoimmune disorders and collagen/vascular disorders.
The rash can also be petechiae, which are pinpoint-sized red dots under the surface of the skin. They can result from autoimmune disorders, such as lupus or rheumatoid arthritis, bone marrow disorders such as leukemia, inflammation of the veins, as a side effect of certain medications like birth control pills. Please discuss this with your doctor and show him the rash. It is difficult to comment beyond this at this stage.
The red spots could be tiny bruises. Deficiency of Vitamin B12, folic acid, or Vit K could be the cause.
If you are on oral contraceptive pills, then they too could be the cause.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral to a skin specialist.